# SDR 96ZZZX5156

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492CK
- Make and model: Bell 222B
- Aircraft serial: 47145
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brace
- Part number: 222080134102
- Condition: Broken
- Location: Hyd Sys Filter
- Part time: 19 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACE, P/N 222-080-134-102, WAS FOUND BROKEN TO NR 2 SYSTEM HYDRAULIC FILTER MANIFOLD.  SUBMITTER STATED BRACE MANUFACTURING PROCEDURE NEEDS TO BE CHANGED.  BRACES ALWAYS BREAK AT BEND LINE.
